# SDR SWIA201436031

- Difficulty date: January 13, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 32,596 hours, 44,221 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL BURNING SMELL IN THE FLIGHT DECK & FIRST TWO PASSENGER ROWS IN FLIGHT.  PULLED & SECURED LT WINDSHIELD HEATER CB.  FLT 6374 REPLACED LT WINDSCREEN IAW AMM, PN ON NP-151311-11, PN OFF NP-151311-1, SN ON 13127H5666 & SN OFF 09218H7825.
